... afterwards, per dermatologist for oily skin/acne. she has experienced severe dryness and skin burnng. She has stopped using this, but still feels burning. Applying Vitamin E to VERY dry pealing skin. Any advice?
that is usually a common side effect with anti acne medication or medication for oily skin. it does a chemical version of a surgical procedure called dermabrasion. Essentially, it takes a layer of skin away and that is what causes the dryness. It is usually completely normal for the dryness and peeling and could be essential in trading the condition. Consult your physician before stopping any medication they placed you on unless you are afraid you are having a severe anaphylactic, allergic, reaction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2011 • 1 answer
Posted 29 Oct 2011 • 1 answer
Posted 22 May 2013 • 4 answers
Posted 23 Oct 2014 • 1 answer
Posted 5 May 2015 • 1 answer